# SDR HEEA079413

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,529 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL132Q
- Part serial: 2920
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR FAILED TO COME ON LINE.
